# SDR UALA2012012700557

- Difficulty date: January 26, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 57,970 hours, 21,802 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 31R AT FRAMES 65 AND 66 IS CORRODED BELOW OUTFLOW VALVE.   MAJOR REPAIR ACCOMPLISHED.  INSTALLED STRINGER IAW SRM 51-42-11.  PANEL 162CW INSTALLED PER SRM 51-42-11.  RIVETS HEAT TREATED PER UAL GNMM 1-0-7-003 REF NR E4327I.
